# SDR 05FDEA01931

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STA 1887 RBL 35 FLOORBEAM STRUCTURE FOUND CORRODED.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL II.   MATERIAL THK:   0.080" ,THK REMAINED: 0.072" AND MATERIAL REMOVED: 0.008" FOUND WITHIN LIMIT AS PER   SRM   53-00-01 FIG 4 VOL I. REWORKED AREA PAINTED AS PER SRM 51-21-01 VOL II. CLASSIFIED   MINOR   REPAIR AS PER GMM 6-2-100.
